Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 50, NWS Green Bay, WI

June 27, 2011

NWS Green Bay, WI issued this small craft advisory at Jun 27, 2011, 8:54 PM CDT. It took effect at Jun 28, 2011, 1:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2011, 8:54 PM CDT (01:54 UTC)
In effect from
Jun 28, 2011, 1:00 AM CDT
Expired
Jun 28, 2011, 4:00 PM CDT
In force
15 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

396 
WHUS73 KGRB 280154
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
854 PM CDT MON JUN 27 2011

...GUSTY NORTHWEST WINDS AND BUILDING WAVES TONIGHT AND TUESDAY...

.LOW PRESSURE WILL MOVE FROM LAKE SUPERIOR THIS EVENING...TO
SOUTHERN CANADA ON TUESDAY. THE PRESSURE GRADIENT BETWEEN THE
DEPARTING LOW PRESSURE AND HIGH PRESSURE BUILDING INTO THE WESTERN
GREAT LAKES WILL TIGHTEN TONIGHT...CREATING GUSTY NORTHWEST WINDS
AND BUILDING WAVES OVERNIGHT. THE GUSTY WINDS WILL CONTINUE INTO
EARLY TUESDAY AFTERNOON.

LMZ521-541-281000-
/O.NEW.KGRB.SC.Y.0050.110628T0600Z-110628T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
854 PM CDT MON JUN 27 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM CDT
TUESDAY. 

* SOUTHEAST WINDS OF 5 TO 15 KTS WILL VEER NORTHWEST AND INCREASE
  TO 15 TO 25 KTS WITH GUSTS TO NEAR 30 KTS OVERNIGHT AND CONTINUE
  THROUGH EARLY TUESDAY AFTERNOON.

* WAVES WILL BUILD TO 2 TO 4 FT OVERNIGHT AND CONTINUE THROUGH
  EARLY TUESDAY AFTERNOON...WITH THE LARGEST WAVES NEAR DEATHS
  DOOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
2 follow-up statements
593 
WHUS73 KGRB 280842
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
342 AM CDT TUE JUN 28 2011

...GUSTY NORTHWEST WINDS AND BUILDING WAVES THROUGH MID AFTERNOON...

.LOW PRESSURE WILL MOVE FROM EASTERN LAKE SUPERIOR...TO SOUTHERN
CANADA TODAY. THE PRESSURE GRADIENT BETWEEN THE DEPARTING LOW
PRESSURE AND HIGH PRESSURE BUILDING INTO THE WESTERN GREAT LAKES
REGION FOR TODAY...WILL CREATE GUSTY NORTHWEST WINDS AND BUILDING
WAVES.

LMZ521-541-281645-
/O.CON.KGRB.SC.Y.0050.000000T0000Z-110628T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
342 AM CDT TUE JUN 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* NORTHWEST WIND WILL INCREASE TO 15 TO 25 KTS WITH GUSTS TO NEAR
  30 KTS...ESPECIALLY NEAR DEATHS DOOR. 

* WAVES WILL BUILD TO 2 TO 4 FT...WITH THE LARGEST WAVES NEAR
  DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
896 
WHUS73 KGRB 281604
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1104 AM CDT TUE JUN 28 2011

...GUSTY NORTHWEST WINDS AND BUILDING WAVES THROUGH MID
AFTERNOON...

.LOW PRESSURE WILL MOVE FROM EASTERN LAKE SUPERIOR...TO SOUTHERN
CANADA TODAY. THE PRESSURE GRADIENT BETWEEN THE DEPARTING LOW
PRESSURE AND HIGH PRESSURE BUILDING INTO THE WESTERN GREAT LAKES
REGION TODAY WILL CREATE NORTHWEST WINDS AND WAVES HAZARDOUS TO
SMALL CRAFT.

LMZ521-541-282100-
/O.CON.KGRB.SC.Y.0050.000000T0000Z-110628T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1104 AM CDT TUE JUN 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* NORTHWEST WIND WILL INCREASE TO 15 TO 25 KTS WITH GUSTS TO 
  NEAR 30 KTS...ESPECIALLY NEAR DEATHS DOOR. 

* WAVES 2 TO 4 FT...WITH THE LARGEST WAVES NEAR DEATHS DOOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 3:12 PM CDT, 5 hours 42 minutes earlier.

Area forecast discussion, Jun 27, 3:12 PM CDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
312 PM CDT MON JUN 27 2011

.SHORT TERM...TONIGHT AND TUESDAY.

THUNDERSTORMS ARE THE MAIN CONCERN DURING THIS PART OF THE
FORECAST...MAINLY EARLY IN THE FIRST PERIOD. SHOWERS AND ISOLATED
THUNDERSTORMS FROM EARLY THIS MORNING FADED AWAY...NEVER PRODUCING
PRECIPITATION IN THE FORECAST AREA. ENOUGH THIN SPOTS AND BREAKS
IN THE CLOUDS TODAY ALLOWED FOR DESTABILIZATION ACROSS WISCONSIN
AHEAD OF THE COLD FRONT MOVING INTO THE AREA FROM MINNESOTA. AT
MIDDAY/EARLY AFTERNOON STORMS DEVELOPED IN A COUPLE OF AREAS OF
LOW LEVEL MOISTURE CONVERGENCE. ONE WAS IN THE SOUTHEAST PART OF
THE STATE AND THE OTHER WAS OVER WESTERN WISCONSIN. DEVELOPMENT
IN THE SOUTHEAST APPEARED TO BE DYING OFF AS OF 1930Z WHILE A MORE
CONTIGUOUS LINE OF CONVECTION CONTINUED TO DEVELOP IN WESTERN
WISCONSIN WHERE THERE WAS LITTLE TO NO CIN AND SB CAPE VALUES
EXCEEDED 1000 J/KG. STILL NO EXPLOSIVE DEVELOPMENT...NO WARNINGS
IN THE WESTERN PART OF WISCONSIN AND NO SPC MESOSCALE DISCUSSION
FOR THAT AREA. 0-6 KM SHEAR IN THE AREA WITH THE CONVECTION WAS IN
THE 30 TO 40 KT RANGE WHILE THE MAX VALUES LAGGED BEHIND IN
MINNESOTA. THE LATEST WATER VAPOR IMAGERY INDICATED THE UPPER
LEVEL TROUGH AXIS WELL BEHIND THE FRONT TOO. NOT LOOKING LIKE AN
IDEAL SETUP FOR SIGNIFICANT SEVERE TO DEVELOP...BUT WILL KEEP THE
HIGH POPS IN THE GRIDS THROUGH 00Z TUESDAY AND TAPER POPS TO LESS
THAN SLIGHT CHANCE CATEGORY BY 06Z TUESDAY.

KEPT MUCH OF THE FORECAST SIMILAR TO WHAT WAS ISSUED ON THE
MIDNIGHT SHIFT. JUST SOME ADJUSTMENTS TO TEMPERATURES USING
COMBINATIONS OF THE PREVIOUS FORECAST AND VARIOUS GUIDANCE VALUES.

.LONG TERM...TUESDAY NIGHT THROUGH THE 4TH OF JULY...SMALL PCPN
CHCS AND TEMPERATURES WILL BE THE MAIN FCST CONCERNS.

HIGH PRESSURE WILL BRING DRY WEATHER THROUGH ABOUT WEDNESDAY
NIGHT. A GRADUAL WARMING TREND IS ANTICIPATED...WITH TEMPS
WARMING TO AROUND NORMAL BY WEDNESDAY.

THE FCST GETS A BIT MORE DIFFICULT LATE IN THE WORK WEEK...AS
RETURN FLOW BRINGS A MUCH WARMER...MOISTER AND UNSTABLE AIR MASS
INTO THE FA...ALONG WITH A STRONG MID-LEVEL CAP. HAVE ADDED A
SMALL POP ON THURSDAY...ALONG THE LEADING EDGE OF THE ELEVATED
MIXED LAYER AND MID-LEVEL CAP. HOWEVER...BY THURSDAY EVG...H7
TEMPS ARE EXPECTED TO BE +12 TO +15 C...SO A CAP SHOULD BE FIRMLY
IN PLACE. IT'S NOT EVEN A GIVEN THAT THE COLD FRONTAL PASSAGE ON
FRIDAY AND FRIDAY NIGHT WILL BE ABLE TO GENERATE CONVECTION...AS
THE WARM MID-LEVEL TEMPS ONLY COOL SLIGHTLY. GIVEN THE STRONG
INSTABILITY...WILL KEEP A SLIGHT CHC OF TSTMS IN THE FCST...
DESPITE THE CAP. FCST H8 TEMPS SUPPORT HIGHS IN THE UPPER 80S TO
MID 90S ON FRIDAY.

WEAK HIGH PRESSURE BUILDING INTO THE REGION IN THE WAKE OF THE
COLD FRONT WILL BRING MORE COMFORTABLE TEMPERATURES IN THE LOWER
TO MIDDLE 80S ON SAT/SUN...ALONG WITH DRY CONDITIONS. ANOTHER WEAK
COLD FRONT MAY BRING A CHC OF TSTMS ON THE 4TH OF JULY...BUT
CONFIDENCE IN THE DETAILS THAT FAR OUT IS LOW.
&&

.AVIATION...EXPECT MAINLY PLENTY OF MVFR CIGS AND SCATTERED VFR
CIGS AROUND THROUGH THE LATE AFTERNOON. BUT THE BIGGER CONCERN
WILL BE THE LINE OF CONVECTION PUSHING INTO CENTRAL WISCONSIN MID
TO LATE THIS AFTERNOON AND CONTINUING ACROSS EASTERN WISCONSIN.
SHOULD BE MVFR AND ISOLATED IFR CIGS AND VSBYS WITH THE STORMS IN
ADDITION TO STRONG WIND GUSTS. CONDITIONS SHOULD IMPROVE INTO THE
VFR CATEGORY BY 06Z...EXCEPT NEAR THE UPPER MICHIGAN BORDER WHERE
SOME MVFR CIGS MAY LINGER TOWARD DAWN.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MG/KIECKBUSCH
Hazardous weather outlook, Jun 27, 3:08 PM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
308 PM CDT MON JUN 27 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
308 PM CDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED INTO THE EARLY EVENING
BEFORE ENDING. A FEW OF THE STORMS COULD BE SEVERE...WITH
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

A BRIEF PERIOD OF HOT AND HUMID WEATHER IS LIKELY AT THE END OF
THE WEEK. BY FRIDAY...HIGHS ARE EXPECTED TO WARM INTO THE UPPER
80S TO MID 90S AWAY FROM LAKE MICHIGAN. THE HOT AND HUMID WEATHER
COULD POSE A RISK TO PEOPLE WITH HEALTH ISSUES.

COLD FRONTS MAY BRING A CHANCE OF THUNDERSTORMS ON FRIDAY AND
FRIDAY NIGHT...AND AGAIN ON THE FOURTH OF JULY. HOWEVER...THE
CHANCE OF STORMS IS SMALL...AND IT IS TOO EARLY TO DETERMINE IF
SEVERE STORMS WILL DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING.

LMZ521-522-541>543-282015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
308 PM CDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL LINGER INTO THE EARLY EVENING BEFORE
ENDING. A FEW OF THE STORMS COULD PRODUCE HAIL AND STRONG WIND
GUSTS.

CONDITIONS HAZARDOUS TO SMALL CRAFT COULD DEVELOP IN THE DEATHS
DOOR AREA LATE TONIGHT...DUE TO GUSTY NORTHWEST WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL STILL BE POSSIBLE IN THE
VICINITY OF NORTHERN DOOR COUNTY ON TUESDAY.

THERE IS A SMALL CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT...
AND AGAIN ON MONDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE STORMS
WILL DEVELOP.

MG/TSK

In the hours before

Special weather statement, Jun 27, 4:46 PM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
446 PM CDT MON JUN 27 2011

WIZ005-010-011-018-019-030-031-036-037-272300-
FOREST-LANGLADE-LINCOLN-MARATHON-ONEIDA-PORTAGE-SHAWANO-VILAS-
WAUPACA-
446 PM CDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS EXTENDING FROM 31 MILES WEST OF EAGLE RIVER TO
32 MILES WEST OF RHINELANDER TO 19 MILES SOUTHWEST OF
WAUSAU...MOVING EAST AT 30 MPH.

LIGHTNING CAN BE EXPECTED WITH THE STORMS. HAIL...WINDS IN EXCESS OF
40 MPH AND BRIEF HEAVY DOWNPOURS ARE ALSO POSSIBLE WITH THE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  WILLOW RESERVOIR BY 455 PM CDT...
  TOMAHAWK AND RIB MOUNTAIN BY 510 PM CDT...
  WAUSAU AND MERRILL BY 515 PM CDT...
  WESTON BY 520 PM CDT...
  WOODBORO BY 525 PM CDT...
  RHINELANDER BY 535 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

MG
Local storm report, Jun 27, 4:48 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
448 PM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             2 W LAC DU FLAMBEAU     45.96N 89.92W
06/27/2011  M0.25 INCH       VILAS              WI   PUBLIC

            RELAYED BY WJFW-TV.

&&

BERSCH
Special weather statement, Jun 27, 4:58 PM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
458 PM CDT MON JUN 27 2011

WIZ005-010-011-018-019-030-031-036-037-272315-
FOREST-LANGLADE-LINCOLN-MARATHON-ONEIDA-PORTAGE-SHAWANO-VILAS-
WAUPACA-
458 PM CDT MON JUN 27 2011

...LINE OF THUNDERSTORMS MOVING ACROSS CENTRAL AND NORTH CENTRAL
WISCONSIN...

AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS EXTENDING FROM 31 MILES WEST OF EAGLE RIVER TO
32 MILES WEST OF RHINELANDER TO 19 MILES SOUTHWEST OF
WAUSAU...MOVING EAST AT 30 MPH.

LIGHTNING CAN BE EXPECTED WITH THE STORMS. HAIL...WINDS IN EXCESS OF
40 MPH AND BRIEF HEAVY DOWNPOURS ARE ALSO POSSIBLE WITH THE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  WILLOW RESERVOIR BY 455 PM CDT...
  TOMAHAWK AND RIB MOUNTAIN BY 510 PM CDT...
  WAUSAU AND MERRILL BY 515 PM CDT...
  WESTON BY 520 PM CDT...
  WOODBORO BY 525 PM CDT...
  RHINELANDER BY 535 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

MG
Special weather statement, Jun 27, 6:11 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
611 PM CDT MON JUN 27 2011

WIZ010>013-019>021-031-037>039-045-048>050-073-074-280030-
BROWN-CALUMET-FLORENCE-FOREST-LANGLADE-MANITOWOC-MENOMINEE-NORTHERN
MARINETTE COUNTY-NORTHERN OCONTO
COUNTY-ONEIDA-OUTAGAMIE-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN
OCONTO COUNTY-WAUPACA-WAUSHARA-WINNEBAGO-
611 PM CDT MON JUN 27 2011

...A LINE OF THUNDERSTORMS MOVING INTO EASTERN WISCONSIN...

AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS EXTENDING FROM 16 MILES NORTH OF CRANDON TO 19
MILES SOUTHWEST OF CRANDON TO 25 MILES WEST OF APPLETON...MOVING
EAST AT 35 MPH.

EXPECT LIGHTNING WITH THESE STORMS. HAIL...WIND GUSTS TO 40 MPH AND
BRIEF HEAVY DOWNPOURS ARE ALSO POSSIBLE.

* THUNDERSTORMS WILL BE NEAR...
  NEW LONDON AND NEOPIT BY 620 PM CDT...
  CLINTONVILLE BY 625 PM CDT...
  WHITE LAKE BY 630 PM CDT...
  KESHENA BY 635 PM CDT...
  SHAWANO AND CARTER BY 640 PM CDT...
  BLACK CREEK BY 650 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY
AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

MG
Special weather statement, Jun 27, 6:52 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
652 PM CDT MON JUN 27 2011

WIZ011>013-019>021-031-037>039-048>050-073-074-280045-
BROWN-CALUMET-FLORENCE-FOREST-LANGLADE-MANITOWOC-MENOMINEE-NORTHERN
MARINETTE COUNTY-NORTHERN OCONTO COUNTY-OUTAGAMIE-SHAWANO-SOUTHERN
MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-WAUPACA-WINNEBAGO-
652 PM CDT MON JUN 27 2011

...STRONG THUNDERSTORMS MOVING INTO EASTERN WISCONSIN...

AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15
MILES WEST OF GOODMAN TO 36 MILES NORTH OF SHAWANO TO 18 MILES
SOUTH OF SHAWANO TO 7 MILES NORTHWEST OF OSHKOSH TO 33 MILES SOUTH
OF OSHKOSH...MOVING EAST AT 30 MPH.

PEA SIZE HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  MOUNTAIN BY 705 PM CDT...
  GOODMAN AND BLACK CREEK BY 710 PM CDT...
  FLORENCE BY 715 PM CDT...
  GILLETT BY 720 PM CDT...
  KAUKAUNA BY 725 PM CDT...
  GREEN BAY BY 740 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

AK
Local storm report, Jun 27, 7:18 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
718 PM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     1 N MANAWA              44.47N 88.91W
06/27/2011                   WAUPACA            WI   EMERGENCY MNGR

            POLE BARN BLOWN DOWN ON WHITE CLOVER ROAD IN MANAWA. ALSO
            SOME TREES DOWN.

&&

RICHM

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.